# SDR SWIA201023577

- Difficulty date: January 31, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 19,267 hours, 14,849 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE VIBRATION ON NR 2 ENGINE AT FULL SCALE AFTER FEELING AND HEARING A THUMP.  (FLT 4719)  REPLACED TWO PAIR OF FAN BLADES.
